# SDR SWIA2021080560103

- Difficulty date: June 19, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Te Flap Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OTBD FLAP INBD SEAL HARDWARE IS CORRODED (MARKED)     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED L/H OTBD FLAP INBD SEAL HARDWARE WITH NEW REF CRJ 200 AMM 57-53-10-400- 801. SEE CONTINUE CARD FOR DETAILS
